# SDR DALA13060009208

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SURFACE, BS 950, HAS CORROSION. CUT OUT DAMAGED AREA.  FABRICATED NEW FILLER, DOUBLER AND SHEAR CLIPS.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW ERA 516488-14AD, REV O.
